Some Results on Generalized (alpha,beta)-Derivations in -Prime Rings


Creative Commons License

MUHAMMED C., GÖLBAŞI Ö., KOÇ E.

International Journal of Mathematics and Mathematical Sciences, vol.2015, pp.1-6, 2015 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 2015
  • Publication Date: 2015
  • Doi Number: 10.1155/2015/583050
  • Journal Name: International Journal of Mathematics and Mathematical Sciences
  • Journal Indexes: Scopus
  • Page Numbers: pp.1-6